# SDR CALA2023100402940

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737-900ER
- Aircraft serial: 37206
- Aircraft time: 35,358 hours, 12,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: M1676
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT M1676 NIT HOLDING CHARGE REMOVED AND REPLACED BATTERY PACK IAW AMM CH 33-51-06. OPS CHECK GOOD.
